Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/8580
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCastillo, Jesús M.F.
dc.contributor.authorChō, Muneo
dc.contributor.authorGonzález, Manuel
dc.date.accessioned2019-01-23T12:32:23Z
dc.date.available2019-01-23T12:32:23Z
dc.date.issued2018
dc.identifier.urihttp://hdl.handle.net/10662/8580
dc.description.abstractWe study the analogue of 3-space problems for classes of operators acting on Banach spaces. We show examples of classes of operators having or failing the 3-operator property, and give several methods to obtain classes with this property.es_ES
dc.format.extent18 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAttribution-NonCommercial 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/*
dc.subjectThree-space propertyes_ES
dc.subjectExtending operatorses_ES
dc.subjectLifting operatorses_ES
dc.subjectSemigroupes_ES
dc.subjectOperator ideales_ES
dc.titleThree-operator problems in Banach spaceses_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
dc.subject.unesco1202.03 Álgebra y Espacios de Banaches_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationCastillo, J.M.F., Chō, M., González, M. (2018) Three-operator problems in Banach spaces. Extracta Mathematicae 33 (2), 149-165. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationUniversidad de Extremadura. Departamento de Matemáticases_ES
dc.contributor.affiliationKanagawa University. Japanen_US
dc.contributor.affiliationUniversidad de Cantabriaes_ES
dc.relation.publisherversionhttps://doi.org/10.17398/2605-5686.33.2.149es_ES
dc.identifier.doi10.17398/2605-5686.33.2.149
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue2es_ES
dc.identifier.publicationfirstpage149es_ES
dc.identifier.publicationlastpage165es_ES
dc.identifier.publicationvolume33es_ES
dc.identifier.e-issn2605-5686
Appears in Collections:Extracta Mathematicae Vol. 33, nº 2 (2018)

Files in This Item:
File Description SizeFormat 
2605-5686_33_2_149.pdf123,33 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons